# SDR AALA202203221336

- Difficulty date: February 27, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,337 hours, 14,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION WITHIN GIRT BAR TROUGH HOLE LOCATED AT UPPER FORWARD HORIZONTAL FLANGE OF STA 986 FLOOR BEAM AT RBL 43. REPAIRED PER SRM 53-70-51-2R-6 AND EA 334536.
